Publications of the Faculty of Mathematics


Showing entries 5001 - 5050 out of 5061

1998


1997


Fulmek, Markus. / Dual rook polynomials. In: Discrete Mathematics. 1997 ; Vol. 177. pp. 67-81.

Husa, Sascha ; Nairz, Armin ; Pocza, Barbara et al. / ELFI, A Gravitational Wave Detector for Cosmology. Fundamental Physics in Space: Proceedings of the Alpbach Summer School 1997. ESA Publications Division, 1997. pp. 45-47

Laub, Josef ; Hruby, Eugen ; Reichel, Hans-Christian et al. / Lehrbuch der Mathematik und Aufgabensammlung 1 : für die 1. Klasse der allgemein bildenden höheren Schulen und der Hauptschulen. 2 ed. Wien : öbv & hpt, 1997. 280 p.

Laub, Josef ; Hruby, Eugen ; Reichel, Hans-Christian et al. / Lehrbuch der Mathematik und Aufgabensammlung 2 : für die 2. Klasse der allgemein bildenden höheren Schulen und der Hauptschulen. 3 ed. Wien : öbv & hpt, 1997. 272 p.

Laub, Josef ; Hruby, Eugen ; Reichel, Hans-Christian et al. / Lösungen zum Lehrbuch der Mathematik und Aufgabensammlung 1 : für die 1. Klasse der allgemein bildenden höheren Schulen und der Hauptschulen. 2 ed. Wien : öbv & hpt, 1997. 126 p.

Laub, Josef ; Hruby, Eugen ; Reichel, Hans-Christian et al. / Lösungen zum Lehrbuch der Mathematik und Aufgabensammlung 2 : für die 2. Klasse der allgemein bildenden höheren Schulen und der Hauptschulen. 3 ed. Wien : öbv & hpt, 1997. 110 p.

Brunner, Helmut ; Hinkelmann, Heinz-Dieter ; Kunesch, Adolf et al. / Mathematik für Handelsakademien : 3. Teil für den IV. Jahrgang. Wien : Österreichischer Gewerbeverlag, 1997. 160 p.

Reichel, Hans-Christian ; Windischbacher, Erich ; Resel, Robert et al. / Wege zur Mathematik : Anregungen und Vertiefungen. Wien : Verlag Hölder-Pichler-Tempsky GmbH & Co, 1997. 238 p.

1996


Gesztesy, F ; Krishna, M ; Teschl, G. / On isospectral sets of Jacobi operators. In: Communications in Mathematical Physics. 1996 ; Vol. 181, No. 3. pp. 631-645.

Gesztesy, F ; Teschl, G. / Commutation methods for Jacobi operators. In: Journal of Differential Equations. 1996 ; Vol. 128, No. 1. pp. 252-299.


Gesztesy, F ; Simon, Barry ; Teschl, G. / Zeros of the wronskian and renormalized oscillation theory. In: American Journal of Mathematics. 1996 ; Vol. 118, No. 3. pp. 571-594.

Fulmek, Markus ; Krattenthaler, Christian. / A bijection between Proctor's and Sundaram's odd orthogonal tableaux. In: Discrete Mathematics. 1996 ; Vol. 161. pp. 101-120.

Humenberger, Johann ; Reichel, Hans-Christian. / Problemsolving as a Continuous Principle for Teaching -- Suggestions and Examples. The Art of Problem Solving. A Resource for the Mathematics Teacher (Hrsg.: Posamentier, A. u. W. Schulz). Corwin Press, 1996. pp. 199-232

1995


Burde, Dietrich ; Grunewald, Fritz. / Modules for certain Lie algebras of maximal class. In: Journal of Pure and Applied Algebra. 1995 ; Vol. 99, No. 3. pp. 239-254.

1994


Schoißengeier, Johannes ; Baxa, Christoph. / Minimum and maximum order of magnitude of the discrepancy of (na). In: Acta Arithmetica. 1994 ; Vol. 68, No. 3. pp. 281-290.

Showing entries 5001 - 5050 out of 5061